# SDR AWXA200200102

- Difficulty date: January 21, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 60,165 hours, 49,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 50079452
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-20 CHECK A CRACK WAS FOUND ON THE UPPER HINGE CUTOUT OF THE L1 DOOR AT UPPER CORNER BS 300. MAINTENANCE STOP DRILLED CRACK AND PERFORMED HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED. FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737-200 SRM 52-00-3, FIG.6, PG 10 AND 10A.
